MAUDE Adverse Event Report: BECKMAN COULTER IRELAND INC. CLEARLLAB 10C B CELL TUBE; FLOW CYTOMETRIC REAGENTS AND ACCESSORIES.

BECKMAN COULTER IRELAND INC. CLEARLLAB 10C B CELL TUBE; FLOW CYTOMETRIC REAGENTS AND ACCESSORIES.
Model Number CLEARLLAB 10C B CELL TUBE
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product code - navios flow cytometry instrument code 'oye' was populated in field because the correct product code of 'pwd' would not populate in the respective field labeling: per the clearllab system guide (pn: c24688) the user is instructed and/or advised that: due to the nature of multi-color flow cytometry and specimen variability, some antigen/fluorescent marker combinations exhibit spreading, which increases signal spillover into other channels.Trained operators must determine that the fluorescent compensation and gating are appropriate.All data plots and histograms must be reviewed before results are reported to ensure analysis was performed correctly.A review of all data plots for the presence of the expected staining patterns is recommended for all samples.Bec internal identifier (b)(4).
 
Event or Problem Description
We are using clearllab 10c for characterization b cells leukemia.Cd38 marker is detected in the channel apc-af700.When we setup the compensation with the parameters defined by manufactur the signal in cd38 apc af700 is so high and the events are shown in the extrem e right axis.We detect a spectral spillover because the plasma cells are positive in the next channel with the marker cd20 apc af750.Erroneous patient results were generated but were not reported out of the laboratory.There was no change or effect to patient treatment in connection to the event.The customer considered the results to be erroneous and repeated the tests using liquid reagent to obtain acceptable results.

Brand Name
CLEARLLAB 10C B CELL TUBE
Common Device Name
FLOW CYTOMETRIC REAGENTS AND ACCESSORIES.
Manufacturer (Section D)
BECKMAN COULTER IRELAND INC.
lismeehan
o¿callaghan¿s mills, co. clare
EI 
Manufacturer (Section G)
BECKMAN COULTER
130 ave de lattre de tassigny
bp 177, cedex 9 bouches-du-rho
marseille 13276
FR   13276
Manufacturer Contact
angela vettel
250 s. kraemer blvd.
brea, CA 92821
7149613625
MDR Report Key13902717
Report Number1061932-2022-00020
Device Sequence Number4596316
Product Code OYE
UDI-Device Identifier15099590701475
UDI-Public(01)15099590701475(17)211109(11)NO-DATA(10)081120_44
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K183592
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCLEARLLAB 10C B CELL TUBE
Device Catalogue NumberB96805
Device Lot Number081120_44
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2022
Initial Report FDA Received Date03/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown